Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Sturm comparison theorems for ordinary and partial differential equations


Authors: J. B. Diaz and Joyce R. McLaughlin
Journal: Bull. Amer. Math. Soc. 75 (1969), 335-339
DOI: https://doi.org/10.1090/S0002-9904-1969-12160-9
MathSciNet review: 0239244
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. C. F. Sturm, J. de Math. 1 (1836), 106.
  • 2. Mauro Picone, Ann. Scuola Norm. Sup. Pisa 11 (1909), 1.
  • 3. Maxime Bôcher, Boundary problems in one dimension, Proc. 5th Int. Congress Math., I, Cambridge, 1912, pp. 163-195.
  • 4. Maxime Bôcher, Leçons sur les methodes de Strum, Gauthier-Villars, Paris, 1917.
  • 5. E. L. Ince, Ordinary differential equations, Longmans, London, 1927; Dover, N.Y., 1956. MR 10757
  • 6. Walter Leighton, A substitute for the Picone formula, Bull. Amer. Math. Soc. 55 (1949), 325-328. MR 31156
  • 7. Mauro Picone, Rend. Acc. Lincei 20 (1) (1911), 213-219.
  • 8. G. Peano (see E. W. Hobson, The theory of functions of a real variable. I, reprint, Dover, N.Y., 1957, p. 429).
  • 9. E. Hopf, A remark on linear elliptic differential equations of second order, Proc. Amer. Math. Soc. 3 (1952), 791-793. MR 50126


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12160-9

American Mathematical Society